Equi-statistical convergence of positive linear operators

[ X ]

Tarih

2008

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Academic Press Inc Elsevier Science

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

Balcerzak, Dems and Komisarski [M. Balcerzak, K. Dems, A. Komisarski, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl. 328 (2007) 715-729] have recently introduced the notion of equi-statistical convergence which is stronger than the statistical uniform convergence. In this paper we study its use in the Korovkin-type approximation theory. Then, we construct an example such that our new approximation result works but its classical and statistical cases do not work. We also compute the rates of equi-statistical convergence of sequences of positive linear operators. Furthermore, we obtain a Voronovskaya-type theorem in the equi-statistical sense for a sequence of positive linear Operators constructed by means of the Bernstein polynomials. (C) 2007 Elsevier Inc. All rights reserved.

Açıklama

Anahtar Kelimeler

statistical convergence, equi-statistical convergence, Korovkin-type approximation theorem, Bernstein polynomials, Voronovskaya-type theorem, modulus of continuity

Kaynak

Journal of Mathematical Analysis and Applications

WoS Q Değeri

Q1

Scopus Q Değeri

Q2

Cilt

339

Sayı

2

Künye